Corrigendum to: “Real closed fields and models of arithmetic”

Journal of Symbolic Logic 77 (2):726-726 (2012)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1333566648
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,370
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Groundwork for Weak Analysis.António M. Fernandes & Fernando Ferreira - 2002 - Journal of Symbolic Logic 67 (2):557-578.
Notes on the Stability of Separably Closed Fields.Carol Wood - 1979 - Journal of Symbolic Logic 44 (3):412-416.
Relative Randomness and Real Closed Fields.Alexander Raichev - 2005 - Journal of Symbolic Logic 70 (1):319 - 330.
Some Model Theory for Almost Real Closed Fields.Françoise Delon & Rafel Farré - 1996 - Journal of Symbolic Logic 61 (4):1121-1152.
Models of Arithmetic and Closed Ideals.Julia Knight & Mark Nadel - 1982 - Journal of Symbolic Logic 47 (4):833-840.
Reducts of Some Structures Over the Reals.Ya'acov Peterzil - 1993 - Journal of Symbolic Logic 58 (3):955-966.
Inconsistent Nonstandard Arithmetic.Chris Mortensen - 1987 - Journal of Symbolic Logic 52 (2):512-518.
Added to PP index
2012-04-05

Total downloads
9 ( #472,355 of 2,193,779 )

Recent downloads (6 months)
1 ( #290,983 of 2,193,779 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature